# SDR SIMA20120511002

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 17,923 hours, 15,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4011003001P2070
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AFT CABIN FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT CABIN FLASHLIGHT AND BATTERY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
